# SDR F3LA200600002

- Difficulty date: February 14, 2006
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N907FR
- Make and model: Airbus A319-112
- Aircraft serial: 1743
- Aircraft time: 13,337 hours, 5,667 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Plate
- Condition: Corroded
- Location: Fuselage
- Part time: 13,337 hours, 5,667 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3-CHECK, INSPECTION REPORTED RT LATERAL SHEAR PLATE BETWEEN FR 68 AND FR 70 IN AFT GALLEY CORRODED.  REPLACED RT LATERAL SHEAR PLATE BETWEEN FR 68 AND FR 70 IAW SRM 51-42-11.
